MathSciNet Relay Station
MathSciNet bibliographic data
MR1731693 41A30 (65D15 86-08 86A10 92B20)
Mhaskar, H. N.; Narcowich, F. J.; Ward, J. D. Approximation properties of zonal function networks using scattered data on the sphere. Radial basis functions and their applications. Adv. Comput. Math. 11 (1999), no. 2-3, 121–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement